# SDR CALA2021080601277

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 69,670 hours, 29,684 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Missing
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 L-SHAPE RUBBER SEAL MISSING FROM AFT SIDE OF NOSE GEAR DOORS.RIG HTSIDE REF L-P 6799242. SEE L-P 6763146.
